# SDR DALA2017101407552

- Difficulty date: October 13, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 82,149 hours, 38,007 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1540-1600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK, BS 1540 - 1600, LBL 45 CORRODED AT 3 LOCATIONS, FOUND OUT OF LIMITS.  THE SEAT TRACK WAS REPAIRED IAW SRM 51-40-02, AND DRAWING 146N5120.
